# SDR DALA2022052403562

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2243383) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORTS FROM STA 950 TO 965, RBL 16 & RBL 25 AT AFT PAX CABIN FLOOR STRUCTURE. FLOOR SUPPORT FROM STA 950 TO 965, RBL 25 WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR. 7 AND REPAIR FILLER ON FLOOR SUPPORT FROM STA 950 TO 965. RBL 16 WAS REPLACED PER ER/A 485075-14 REV. ORIGINAL.
